# SDR JR2R2011041400138

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,643 hours, 12,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TRACK NR 7 HAS CORROSION AND TOOLING MARKS.  REMOVED AND REPLACED SEAT TRACK IAW CRJ 9 AMM 53-00-49.
